# SDR DALA2020122104169

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 53,974 hours, 27,789 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRES-DESCENDED OFF SCHEDULE DUE TO PRESSURE RELIEF VALVE OPENING.  CPC 1 FAULT INDICATED ON ECAM. MASKS DID NOT DEPLOY.  CREW DONNED THEIR O2 MASKS.  CORRECTIVE ACTION: REPLACED CABIN PRESS CONTROLLER 1 AND OUTFLOW VALVE, ALL CHECK GOOD.
